Alert archive / New Mexico / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 18, 2020, 6:57 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2020, 6:57 PM MDT (00:57 UTC)
- Expired
- Jul 18, 2020, 10:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Albuquerque radar (KABX), 224 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 3294 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
072
WGUS55 KABQ 190057
FFWABQ
NMC007-190400-
/O.NEW.KABQ.FF.W.0005.200719T0057Z-200719T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
657 PM MDT Sat Jul 18 2020
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Ute Park Burn Scar in...
West Central Colfax County in northeastern New Mexico...
* Until 1000 PM MDT.
* At 657 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Ute Park Burn Scar. Between 0.1 and 0.25
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
Excessive rainfall over the burn scar will impact Highway 64 from
Ute Park to Cimarron, the Cimarron River and the Philmont Scout
Ranch backcountry as well as Ute Park including Hummingbird Lane and
Cimarron. Some areas north of Highway 64 that will be impacted
include State Road 204, Bear and Dean Canyons, Ponil Creek, and
Turkey Creek. Some areas south of Highway 64 that will be impacted
include Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons. The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Flash flooding caused by thunderstorms in and around
the Ute Park Burn Scar.
SOURCE...Doppler radar.
IMPACT...Flooding of areas in and around the Ute Park Burn
Scar.
* Some locations that will experience flash flooding include...
Cimarron, Philmont Scout Ranch and Ute Park.
This includes the following recreation areas...
Philmont Scout Ranch.
This includes the following highways...
Highway 64 between Mile Markers 295 and 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This will impact the Ute Park burn scar including but not limited to
Highway 64 from Ute Park to Cimarron, the Cimarron River and the
Philmont Scout Ranch backcountry as well as Ute Park including
Hummingbird Lane and Cimarron.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3659 10494 3654 10488 3647 10476 3645 10493
3646 10502 3646 10506 3649 10507 3649 10508
3650 10510 3654 10514 3656 10513 3657 10511
3659 10502 3659 10500
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.25-0.75 INCHES IN 1 HOUR
$$
12/442 follow-up statements
619
WGUS75 KABQ 190156
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
756 PM MDT Sat Jul 18 2020
NMC007-190400-
/O.CON.KABQ.FF.W.0005.000000T0000Z-200719T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-
756 PM MDT Sat Jul 18 2020
...FLASH FLOOD WARNING FOR THE UTE PARK BURN SCAR REMAINS IN EFFECT
UNTIL 10 PM MDT THIS EVENING FOR WEST CENTRAL COLFAX COUNTY...
At 756 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain over the southern two thirds of Ute Park Burn Scar coming to an
end. Between 0.25 and 0.5 inches of rain have fallen. Flash flooding
is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact Highway 64 from
Ute Park to Cimarron, the Cimarron River and the Philmont Scout
Ranch backcountry and Cimarron. The debris flow can consist of rock,
mud, vegetation and other loose materials.
HAZARD...Flash flooding caused by thunderstorms in and around the
Ute Park Burn Scar.
SOURCE...Doppler radar.
IMPACT...Flooding of areas in and around the southern two thirds
of the Ute Park Burn Scar.
Some locations that will experience flash flooding include...
Cimarron and Philmont Scout Ranch.
This includes the following recreation areas...
Philmont Scout Ranch.
This includes the following highways...
Highway 64 between Mile Markers 295 and 312.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This will impact the Ute Park burn scar including but not limited to
Highway 64 from Ute Park to Cimarron, the Cimarron River and the
Philmont Scout Ranch backcountry and Cimarron.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3659 10494 3654 10488 3647 10476 3645 10493
3646 10502 3646 10506 3649 10507 3649 10508
3650 10510 3654 10514 3656 10513 3657 10511
3659 10502 3659 10500
FLASH FLOOD...RADAR INDICATED
$$
12/44832
WGUS75 KABQ 190402
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1002 PM MDT Sat Jul 18 2020
NMC007-190412-
/O.EXP.KABQ.FF.W.0005.000000T0000Z-200719T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-
1002 PM MDT Sat Jul 18 2020
...FLASH FLOOD WARNING FOR THE UTE PARK BURN SCAR HAS EXPIRED FOR
WEST CENTRAL COLFAX COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3659 10494 3654 10488 3647 10476 3645 10493
3646 10502 3646 10506 3649 10507 3649 10508
3650 10510 3654 10514 3656 10513 3657 10511
3659 10502
$$
CHJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 5:58 PM MDT, 59 minutes earlier.
Area forecast discussion, Jul 18, 5:58 PM MDT, 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 558 PM MDT Sat Jul 18 2020 .AVIATION... 00Z TAF CYCLE VFR conditions will dominate the next 24 hours but brief MVFR conditions will be possible in thunderstorms. Another round of storms this evening through about midnight. Storm motions will generally be toward the east and southeast, although motions from storms forming on outflow boundaries could be just about any direction. Most active areas will be central and eastern NM, with convection lasting until midnight on the eastern plains. Another round of showers and storms Sunday midday into Sunday night with widespread coverage. Strong to a few severe thunderstorms likely in the northeast. Heavy rain with isolated flash flooding central and eastern areas. && .PREV DISCUSSION...300 PM MDT Sat Jul 18 2020... .SYNOPSIS... Moisture will continue trickling into New Mexico this weekend as high pressure shifts east of the region. Temperatures will trend cooler with greater cloud cover and better coverage of showers and storms. Sunday through Wednesday will feature the best chances for rainfall so far this summer across much of the state. Locally heavy rain is likely around the higher terrain. A brief lull in the action is expected Friday and Saturday with drier and more stable air moving into the area from the east. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... With the upper high centered over the northern Chihuahuan Desert, storm motions through the rest of the afternoon and evening will be toward the NE. The exception will be any storms over the CO San Juans moving S into northwestern NM. Meanwhile, surface westerly flow over the Sangre de Cristo Mtns has thus far limited convective initiation there this afternoon. This is expected to remain the case through to sunset. Hi-Res models are depicting a second round of storms moving south from the CO Rockies into northeastern NM producing subsequent convection along a sfc boundary there well into the night. This looks to be the focal point and timing for any severe weather potential where SPC has laid out a marginal risk. Lightning and strong downburst winds will be the main hazards associated with any isolated strong to severe storm this afternoon and evening. The upper high looks to regain a stronger identity over the Four Corners Sunday with stronger surface easterly upslope flow bringing in more moisture to eastern NM. With the upper high to the west, steering flow will generally be north to south. The easterly upslope flow underlying an area of deformation aloft will spark more vigorous and widespread thunderstorm activity over the northern mountains Sunday. Locally heavy rainfall will be a concern, especially for any recent burn scars and already soaked areas. These storms will last longest through the eastern plains Sunday night, likely kicking an outflow boundary producing a gap wind at Santa Fe and ABQ. Meanwhile, drier air looks to intrude over northwestern NM, reducing precipitation chances there. LONG TERM...(MONDAY THROUGH FRIDAY)... The core of H5 high pressure will drift east into western NM Monday while weakening to near 591dm. Remnant moisture from storm outflows on Sunday will interact with terrain features and strong afternoon heating to develop another crop of showers and storms Monday. A few strong storms are possible over northeast NM again Monday afternoon as storms grow upscale into a more unstable airmass over the plains. Steering flow will be weak north to south for central NM but with lesser coverage compared to Sunday as drier air beneath the upper high approaches from western NM. Guidance is in very good agreement shifting the upper high farther east Tuesday and Wednesday with deep layer, moist south-southeast flow increasing over NM. This will set the stage for scattered to numerous showers and storms with locally heavy rainfall as PWATs rise to btwn 1 and 1.5". Steering flow will be south-north and increase however this is a better pattern for training cells. The threat for flash flooding will increase each day where heavy rain occurs in the same areas. The upper high then drifts west again Thursday as a well-defined easterly wave moves into south TX. This will lead to a down tick in storm coverage Thursday and Friday with greater chances focused more into western NM and AZ. This wave is progged in extended models to move northwest into NM through the weekend with more heavy rainfall possible. 24/Guyer && .FIRE WEATHER... No critical fire weather concerns. The upper high will meander around western NM through Monday with general storm steering flow to the south off the high terrain. Monsoon moisture trends up Tuesday and beyond with the high setting up east of the area and a trough digging into the CA coast. Storm chances trend up as a result with slow steering flow for Tuesday through Thursday. This will increase the risk of locally heavy rainfall over any recent burn scars. A weakening easterly wave looks to bring in some drier mid-level air by Friday pushing coverage of wetting thunderstorms more toward western NM. Ventilation will be a mixed bag with pockets of poor, good, and excellent through the forecast period. 24 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 18, 5:05 AM MDT, 13 hours 52 minutes before
Hazardous Weather Outlook...UPDATE National Weather Service Albuquerque NM 505 AM MDT Sat Jul 18 2020 NMZ201>241-191215- Northwest Plateau-Chuska Mountains-Far Northwest Highlands-Northwest Highlands-West Central Plateau-West Central Mountains-West Central Highlands-Southwest Mountains-San Francisco River Valley-Tusas Mountains Including Chama-Jemez Mountains- Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-Upper Tularosa Valley-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 505 AM MDT Sat Jul 18 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Showers and thunderstorms will be present across much of northern and central New Mexico this afternoon and evening. Slow storm motions will allow for potential for minor flooding, especially over recent burn scar areas. Isolated strong to severe thunderstorms across portions of northeast New Mexico this afternoon and evening will have the potential for strong wind gusts to around 60 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Daily rounds of showers and thunderstorms will continue through the week. Slow and erratic storm motions will lead to localized heavy rainfall and flooding, which will be a concern over recent burn scars. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rain amounts, wind damage, hail, and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 31
In the hours before
Special weather statement, Jul 18, 3:51 PM MDT, 3 hours 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 351 PM MDT Sat Jul 18 2020 NMZ203-210-182215- Far Northwest Highlands-Tusas Mountains Including Chama- 351 PM MDT Sat Jul 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO ARRIBA COUNTY UNTIL 415 PM MDT... At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near Brazos, or near Chama, moving east at 5 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Chama, Tierra Amarilla, Ensenada, Brazos, La Puente, Rutheron and Los Ojos. This includes Highway 64 between Mile Markers 154 and 175, and near Mile Marker 188. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 3671 10676 3687 10676 3694 10640 3667 10640 TIME...MOT...LOC 2151Z 269DEG 5KT 3681 10662 12/44
Special weather statement, Jul 18, 4:00 PM MDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
400 PM MDT Sat Jul 18 2020
NMZ208-241-182230-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
400 PM MDT Sat Jul 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
430 PM MDT...
At 400 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles south of National Radio Astronomy Observatory, or 27 miles
north of Monticello, moving northeast at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of west central
Socorro County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3370 10753 3375 10767 3400 10760 3397 10741
3385 10732
TIME...MOT...LOC 2200Z 215DEG 10KT 3378 10756
44Special weather statement, Jul 18, 4:19 PM MDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Sat Jul 18 2020
NMZ201-203-182245-
Far Northwest Highlands-Northwest Plateau-
419 PM MDT Sat Jul 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 445 PM MDT...
At 419 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aztec, moving south at 10 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Northeastern Farmington, Bloomfield, Aztec and Flora Vista.
This includes the following highways...
Highway 550 between Mile Markers 146 and 169.
Highway 64 between Mile Markers 57 and 75.
&&
LAT...LON 3667 10777 3669 10779 3669 10781 3667 10782
3665 10782 3661 10810 3687 10812 3693 10789
TIME...MOT...LOC 2219Z 344DEG 10KT 3682 10801
12/44Special weather statement, Jul 18, 5:16 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
516 PM MDT Sat Jul 18 2020
NMZ208-209-182345-
San Francisco River Valley-Southwest Mountains-
516 PM MDT Sat Jul 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
545 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glenwood, or 24 miles northwest of Buckhorn, moving northeast at 20
mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Glenwood, Alma, Mogollon and Pleasanton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3356 10875 3331 10860 3321 10898 3332 10905
3339 10905
TIME...MOT...LOC 2316Z 243DEG 19KT 3333 10895
12/44Special weather statement, Jul 18, 5:21 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 521 PM MDT Sat Jul 18 2020 NMZ236-238-182345- Chaves County Plains-Roosevelt County- 521 PM MDT Sat Jul 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES UNTIL 545 PM MDT... At 520 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 14 miles north of Elida to 10 miles south of Kenna. Movement was east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Heavy rain will also be possible with these storms. Locations impacted include... Portales, Elida and Kenna. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3421 10329 3359 10357 3361 10392 3420 10367 TIME...MOT...LOC 2320Z 260DEG 14KT 3415 10362 3369 10381 12/44
Special weather statement, Jul 18, 6:20 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
620 PM MDT Sat Jul 18 2020
NMZ215-190045-
East Slopes Sangre de Cristo Mountains-
620 PM MDT Sat Jul 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL
645 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vietnam Veterans Memorial State Park, or 20 miles east of Taos. This
storm was nearly stationary.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Angel Fire, Eagle Nest, Cimarron Canyon State Park, Vietnam Veterans
Memorial State Park, Eagle Nest Lake State Park and Black Lake.
This includes Highway 64 between Mile Markers 274 and 283, and
between Mile Markers 289 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3639 10501 3627 10528 3628 10529 3638 10532
3639 10531 3641 10532 3642 10533 3646 10534
3648 10531 3650 10531 3651 10534 3655 10514
TIME...MOT...LOC 0020Z 332DEG 4KT 3643 10521
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:11 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Jul 18, 6:20 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 18, 6:29 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 3 hr |
| Jul 18, 7:11 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 18, 7:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jul 19, 12:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Jul 19, 1:30 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 19, 2:00 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Jul 19, 2:04 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 116 min |
| Jul 19, 2:18 PM MDT | Areal Flood Advisory | ABQ | Colfax | 117 min |
| Jul 19, 2:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jul 19, 2:51 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 39 min |
| Jul 19, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 53 min |
| Jul 19, 3:54 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jul 19, 3:56 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Jul 19, 4:39 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 111 min |
| Jul 19, 5:01 PM MDT | Flash Flood Warning | ABQ | Lincoln, Socorro, Torrance | 3 hr |
| Jul 19, 5:26 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 3 hr |
| Jul 19, 5:45 PM MDT | Areal Flood Advisory | ABQ | Harding | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.